# SDR SWAA113805

- Difficulty date: May 19, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 24,347 hours, 14,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 284A0121
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CEILING EMERGENCY EXIT LIGHT LOOSE.  SECURED LIGHT PER MM.
